# SDR AALA202503132983

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,108 hours, 34,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R FLASHLIGHT NEEDS NEW BATTERY. MAINTENANCE REPLACED BATTERY ON FLASHLIGHT AFTER CABIN 2R OPS NORMAL AS NEEDED AMM 25-00-00.
